Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 780929, 7 pages
http://dx.doi.org/10.1155/2015/780929
Research Article

Analytical Solution of Space-Time Fractional Fokker-Planck Equation by Homotopy Perturbation Sumudu Transform Method

1Department of Mathematics, Yagyavalkya Institute of Technology, Jaipur 302022, India
2Mathematics Department, College of Science, King Saud University, P.O. Box 1142, Riyadh 11989, Saudi Arabia
3Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa

Received 27 May 2014; Revised 11 September 2014; Accepted 21 September 2014

Academic Editor: Samir B. Belhaouari

Copyright © 2015 Ravi Shanker Dubey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Risken, The FokkerPlanck Equation: Method of Solution and Applications, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Chandresekhar, “Stochastic problems in physics and astronomy,” Reviews of Modern Physics, vol. 15, pp. 1–89, 1943. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. A. Kramers, “Brownian motion in a field of force and the diffusion model of chemical reactions,” Physica, vol. 7, pp. 284–304, 1940. View at Google Scholar · View at MathSciNet
  4. A. Fokker, “The median energy of rotating electrical dipoles in radiation fields,” Annalen Der Physik, vol. 43, pp. 810–820, 1914. View at Google Scholar
  5. J. H. He and X. H. Wu, “Construction of solitary solution and compaction-like solution by variational iteration method,” Chaos Solitons & Fractals, vol. 29, pp. 108–113, 2006. View at Google Scholar
  6. G. Jumarie, “Fractional Brownian motions via random walk in the complex plane and via fractional derivative, comparison and further results on their Fokker-Planck equations,” Chaos Solitons & Fractals, vol. 22, pp. 907–925, 2004. View at Google Scholar
  7. Y. Kamitani and I. Matsuba, “Self-similar characteristics of neural networks based on Fokker-Planck equation,” Chaos Solitons & Fractals, vol. 20, no. 2, pp. 329–335, 2004. View at Publisher · View at Google Scholar
  8. Y. Xu, F. Y. Ren, J. R. Liang, and W. Y. Qiu, “Stretched Gaussian asymptotic behavior for fractional Fokker-Planck equation on fractal structure in external force fields,” Chaos, Solitons & Fractals, vol. 20, no. 3, pp. 581–586, 2004. View at Publisher · View at Google Scholar
  9. M. Zak, “Expectation-based intelligent control,” Chaos Solitons & Fractals, vol. 28, pp. 616–626, 2006. View at Google Scholar
  10. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Traveling wave solutions of seventh-order generalized KdV equations using He’s polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 2, pp. 227–233, 2009. View at Google Scholar
  11. C. Buet, S. Dellacherie, and R. Sentis, “Numerical solution of an ionic Fokker-Planck equation with electronic temperature,” SIAM Journal on Numerical Analysis, vol. 39, no. 4, pp. 1219–1253, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. W. Harrison, “Numerical solution of the Fokker-Planck equation using moving finite elements,” Numerical Methods for Partial Differential Equations, vol. 4, no. 3, pp. 219–232, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. Palleschi, F. Sarri, G. Marcozzi, and M. R. Torquati, “Numerical solution of the Fokker-Planck equation: a fast and accurate algorithm,” Physics Letters A, vol. 146, no. 7-8, pp. 378–386, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. Vanaja, “Numerical solution of a simple Fokker-Planck equation,” Applied Numerical Mathematics, vol. 9, no. 6, pp. 533–540, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. P. Zorzano, H. Mais, and L. Vazquez, “Numerical solution of two-dimensional Fokker-Planck equations,” Applied Mathematics and Computation, vol. 98, no. 2-3, pp. 109–117, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. A. Dubkov, B. Spagnolo, and V. V. Uchaikin, “Lévy flight superdiffusion: an introduction,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 9, pp. 2649–2672, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. A. Dubkov and B. Spagnolo, “Acceleration of diffusion in randomly switching potential with supersymmetry,” Physical Review E, vol. 72, no. 4, part 1, Article ID 041104, 8 pages, 2005. View at Publisher · View at Google Scholar
  18. A. Dubkov and B. Spagnolo, “Generalized Wiener process and Kolmogorov's equation for diffusion induced by non-Gaussian noise source,” Fluctuation and Noise Letters, vol. 5, no. 2, pp. L267–L274, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Dubkov and B. Spagnolo, “Langevin approach to Lévy flights in fixed potentials: exact results for stationary probability distributions,” Acta Physica Polonica B, vol. 38, no. 5, pp. 1745–1758, 2007. View at Google Scholar · View at MathSciNet
  20. Z. Odibat and S. Momani, “Numerical solution of Fokker-Planck equation with space- and time-fractional derivatives,” Physics Letters A, vol. 369, pp. 349–358, 2007. View at Publisher · View at Google Scholar
  21. Q. Yang, F. Liu, and I. Turner, “Computationally efficient numerical methods for time and space-fractional Fokker-Planck equations,” Physica Scripta, vol. 2009, no. T136, Article ID 014026, 7 pages, 2009. View at Publisher · View at Google Scholar
  22. Q. Yang, F. Liu, and I. Turner, “Stability and convergence of an effective numerical method for the time-space fractional Fokker-Planck equation with a nonlinear source term,” International Journal of Differential Equations, vol. 2010, Article ID 464321, 22 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. A. Yildirim, “Analytical approach to Fokker-Planck equation with space- and timefractional derivatives by means of the homotopy perturbation method,” Journal of King Saud University (Science), vol. 22, pp. 257–264, 2010. View at Google Scholar
  24. P. Zhuang, F. Liu, V. Anh, and I. Turner, “Numerical treatment for the fractional Fokker-Planck equation,” Anziam Journal, vol. 48, pp. C759–C774, 2007. View at Google Scholar
  25. A. Atangana and A. Kılıçman, “The use of Sumudu transform for solving certain nonlinear fractional heat-like equations,” Abstract and Applied Analysis, vol. 2013, Article ID 737481, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., vol. 378, pp. 291–348, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Caputo, Elasticitáe Dissipazione, Zanichelli, Bologna, Italy, 1969, [Italian].
  28. G. Jumarie, “Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1659–1664, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  29. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  30. F. Mainardi, “The fundamental solutions for the fractional diffusion-wave equation,” Applied Mathematics Letters, vol. 9, no. 6, pp. 23–28, 1996. View at Publisher · View at Google Scholar
  31. F. Mainardi, Y. Luchko, and G. Pagnini, “The fundamental solution of the space-time fractional diffusion equation,” Fractional Calculus & Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001. View at Google Scholar · View at MathSciNet
  32. G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35–43, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. F. B. M. Belgacem, “Applications of the sumudu transform to indefinite periodic parabolic equations,” in Proceedings of the 6th International Conference on Mathematical Problems & Aerospace Sciences (ICNPAA ’06), chapter 6, pp. 51–60, Cambridge Scientific, Cambridge, UK, 2007. View at Google Scholar
  34. F. B. Belgacem, A. A. Karaballi, and S. L. Kalla, “Analytical investigations of the Sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, vol. 2003, no. 3, pp. 103–118, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  35. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  36. V. B. L. Chaurasia, R. S. Dubey, and F. B. M. Belgacem, “Fractional radial diffusion equation analytical solution via Hankel and Sumudu transforms,” Mathematics in Engineering, Science and Aerospace, vol. 3, no. 2, pp. 1–10, 2012. View at Google Scholar
  37. Q. D. Katatbeh and F. B. M. Belgacem, “Applications of the Sumudu transform to fractional differential equations,” Nonlinear Studies, vol. 18, no. 1, pp. 99–112, 2011. View at Google Scholar · View at MathSciNet
  38. G. M. Mittag-Leffler, Sur la Nouvelle Fonction Ea(x), vol. 137, C. R. Academy of Science, Paris, France, 1903.
  39. G. Adomian, Solving Frontier Problems of Physics: The Decomp Osition Method, Kluwer Academic, Boston, Mass, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  40. J.-H. He, “The homotopy perturbation method nonlinear oscillators with discontinuities,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 287–292, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. A. A. Hemeda, “Homotopy perturbation method for solving systems of nonlinear coupled equations,” Applied Mathematical Sciences, vol. 6, no. 93–96, pp. 4787–4800, 2012. View at Google Scholar · View at MathSciNet
  43. J. Saberi-Nadjafi and A. Ghorbani, “He’s homotopy perturbation method: an effective tool for solving nonlinear integral and integro-differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2379–2390, 2009. View at Publisher · View at Google Scholar
  44. A. Ghorbani, “Beyond Adomian polynomials: he polynomials,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1486–1492, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  45. K. Abbaoui and Y. Cherruault, “New ideas for proving convergence of decomposition methods,” Computers & Mathematics with Applications, vol. 29, no. 7, pp. 103–108, 1995. View at Publisher · View at Google Scholar · View at MathSciNet